Help Wanted

9 Mar

Okay ladies… I’m starting the progesterone suppositories tonight. They will be my constant companion as I head into the two week wait. So anyone have any tips? Advice? Side effects to look out for?

I’m jumping in head first here and I have no idea what to expect. Of course, that’s why I have you guys. Thanks so much. As always….

Xoxo

Advertisements

15 Responses to “Help Wanted”

  1. amy March 12, 2012 at 11:23 am #

    Jenn, so anxious for you…I’m hoping you can kinda chill these next two weeks, take it easy and just think great thoughts!! Just curious (b/c I don’t think much is off limits when talking IF)…how many times did you BD after the shot? Wow, sounds so personal writing it…but oh well šŸ˜‰

    • Jenn March 12, 2012 at 3:04 pm #

      Haha nothing is TMI on an IF blog! We BD the night of the shot although it was early we wanted to cover all our bases. Then we did it the night after the shot and the night after that. It was rough but somehow we made it through šŸ™‚

      Sent from my iPhone

  2. robin March 12, 2012 at 11:06 am #

    1) Wear a liner! (Someone else said this already). Also, change the liner frequently. Because it’s not blood you don’t notice how used up the liner is and wearing an unclean liner for too long causes bad things to happen. (I’ve been taking the suppositories for 2ish months now)

    2) I got some symptoms from the progesterone that made me soooo excited the first cycle I took them. Gigantic boobs and exhaustion are a side effect of progesterone, so if you get those symptoms just beware it might not mean anything. Actually the first time I took the progesterone, after about two nights of taking it my boobs started itching like crazy – it turns out they were growing, but I was online all night googling “itchy boobs” HAHAHA

    • Jenn March 12, 2012 at 3:06 pm #

      Thanks for the warning! I will definitely remember that. I so appreciate all your advice. I feel like I’m just a couple of steps behind you. Hopefully that means I’ll be getting my BFP soon! Hope you ate feeling well šŸ™‚

      Sent from my iPhone

      • robin March 12, 2012 at 5:14 pm #

        I hope I hope I hope!!!!!

  3. TheStorkWhisperer March 10, 2012 at 6:55 pm #

    I had them for the past two weeks and found them to leak quite a bit so we might want to wear a liner.

    • Jenn March 11, 2012 at 12:31 pm #

      I was planning on picking those up today, haha. Thanks!!

  4. K.Smitty March 10, 2012 at 11:17 am #

    Well I can’t offer you any advice, so I’ll just keep sending positive thoughts and good vibes your way!

    • Jenn March 10, 2012 at 11:55 am #

      Much appreciated šŸ™‚

      Sent from my iPhone

  5. Shelley March 10, 2012 at 8:49 am #

    I found them uncomfortable more than anything. They just caused me to feel pretty itchy down there and when I went to “digitally remove” the excess…. let me just say, that sh*t was gross. I felt like they kind of glossed over that when they were telling me what it would be like. But other than the grossness and the itching, I didn’t have any other major side effects!

  6. Roxxroxx March 10, 2012 at 1:14 am #

    Hey, I have only taken pills and used suppositories. The doc suggested the suppositories as i have a too-short luteal phase in my natural cycle, so i tried them. They gave me a lovely, constant bbt, but the fist time also gave me a hideous constant burning and so I switched to the pills. It was very obvious from my bbt charts that the pills did nothing to regulate my bbt, and thus that they were less effective. Accordingly we decided I should try them again for IUI#4.
    I was so glad I did. They didn’t itch or burn in the slightest, and I noticed I had the most constant bbt yet. The other great thing is that because the drug is delivered locally and not via the bloodstream, it doesn’t make you have the other PMS symptoms or the awful mood swings. Not like the pills anyway!!! So they are great, but try to avoid itching as I think once you irritate yourself down there, it starts worsening and worsening as the medicine drips over the irritated skin….lovely!

    • Jenn March 10, 2012 at 10:48 am #

      Thanks so much for the response!! I made it through night #1 and so far, so good. Let’s just hope it stays that way. Good luck with IUI #4!!!

  7. veetamia March 9, 2012 at 11:22 pm #

    I don’t mean to scare you, just sharing my experience. I think it’s really important for you to be aware of how you are feeling w/progesterone and if you feel anything’s off call your dr. I seem to be one of the few that has had a reaction to the different types of progesterone šŸ˜¦ from serious & horrible itching, to blisters (!!), to extreme pain, fever, and getting a lemon-sized bump on the shot site. I started with suppositories, then gel, then pills, and finally injection (that landed me in the hospital for 4 days). I haven’t met anyone else yet who had reaction to progesterone, but better be on top at all times.
    I hope your progesterone experience rocks!

    • Jenn March 10, 2012 at 10:46 am #

      Thanks for the warning! That sounds terrible!! But you’re right, it’s better to know the possibilities.

Trackbacks/Pingbacks

  1. Questions Without Answers « The Future Fords - June 19, 2012

    […] and my husband’s varicocele. I put my trust in Clomid, trigger shots, acupuncture, IUIs, and progesterone suppositories. All of which has led me nowhere. I’m a textbook case for “normal” in every which […]

Click Here to Comment

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: